# SDR ASOA2013071508641

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: E/E Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT GUIDE FITTING ON AVIONICS DOOR SURROUND STRUCTURE IS CRACKED.  REMOVED AND REPLACED GUIDE FITTING, LT AFT AT AVIONICS DOOR OPENING IAW AMM 20-21-00-910-801 & 20-24-00-910-803.
